# SDR USAA2014122200027

- Difficulty date: December 19, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 23,676 hours, 3,206 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367232710200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK DELAMINATION ON FLOOR PANEL 271FF BETWEEN FRAME 73 TO 75 & BETWEEN Y450 TO -Y450.  REPLACED FLOOR PANEL 271FF IAW SRM 53-02-00 FIG 211.
